Posted by: verna | 2009-10-06

I have sent same to pharmacist

My mother have been on Solatran for quite some time due to depression and anxiety. She has been coping very well being on Solatran. It was suddenly taken off the market and this is one of my questions will be available again or why is it then perminently discontinued?

Velburtrin is now the third option she is on since she can' t get Solatrans. She is extremeley depresses. She just lie in bed. Complaints about stomach burn, she does not eat much, wobble legs. this morning she said her insides are shaking.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Verna
Solatran is an anti-anxiety medication and is addictive - a sudden stop of the medication can cause severe withdrawal symptoms and depression. There are other similar drugs that can be used in the place of Solatran. Wellbutrin is an antidepressant but may cause convulsions in people discontinuing drugs like Solatran, so it is not a very safe choice. Maybe she should rather see a psychiatrist.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.